# SDR DALA2016061504734

- Difficulty date: June 13, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 26,725 hours, 15,729 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK, FOUND WALL MOUNTED EMERGENCY LIGHT AT LAV 2L INOPERATIVE.  CONFIRMED LAV P, PROXIMITY LIGHT WON'T TURN ON.  RELAMPED, BUT NO HELP.  REPLACED M11612 EMERGENCY LIGHTS POWER SUPPLY, BUT SAME CHECKED VOLTAGE AT L13 BULB SOCKET, STILL NO POWER REF WDM 33-51-21.  FOUND ELECTRICAL WIRE MISSING WHICH CONNECT TO L13 PROXIMITY LIGHT SOCKET IAW WDM 33-51-21.  ITEM DEFERRED WITH MEL 33-51-01.  INSTALLED PLACARD.  REROUTED WIRES TO LIGHT ASSY L-13 AND RECONNECTED WIRE TERMINAL AND SECURED IT.  EMERGENCY LIGHT FUNCTION CHECKED OK IAW AMM 33-51.
